Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 17, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Feb 24, 2017, 10:13 PM EST for 4 counties in Ohio. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2017, 10:13 PM EST (03:13 UTC)
- Expired
- Feb 24, 2017, 10:45 PM EST
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 118 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 10:20 PM EST | TSTM WND DMG | 4 E Downtown Columbus, OH | SEVERAL LARGE TREE LIMBS DOWN ALONG AND NEAR E BROAD STREET IN BEXLEY. TIME ESTIMATED BY RADAR. |
| Feb 24, 10:25 PM EST | TSTM WND GST 47 | Kcmh Port Columbus Apt, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 6:36 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 416 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1770 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
943
WUUS51 KILN 250313
SVRILN
OHC045-049-089-129-250345-
/O.NEW.KILN.SV.W.0017.170225T0313Z-170225T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
1013 PM EST FRI FEB 24 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Franklin County in central Ohio...
Northwestern Fairfield County in central Ohio...
North central Pickaway County in central Ohio...
Western Licking County in central Ohio...
* Until 1045 PM EST.
* At 1013 PM EST, severe thunderstorms were located along a line
extending from near Worthington to near Grove City to near South
Bloomfield, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Columbus, Newark, Westerville, Reynoldsburg, Grove City, Upper
Arlington, Gahanna, Hilliard, Pickerington, Bexley, Heath,
Granville, Pataskala, Canal Winchester, Groveport, Johnstown,
Baltimore, Buckeye Lake, Hebron and Utica.
This includes the following Interstates...
I-70 in Ohio between mile markers 92 and 130.
I-71 in Ohio between mile markers 97 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3984 8248 3974 8311 3984 8310 4002 8315
4013 8284 4013 8276 4016 8276 4026 8248
4025 8248 4024 8244 4005 8243
TIME...MOT...LOC 0313Z 246DEG 56KT 4005 8301 3986 8301 3977 8304
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
181
WWUS51 KILN 250329
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1029 PM EST FRI FEB 24 2017
OHC129-250338-
/O.CAN.KILN.SV.W.0017.000000T0000Z-170225T0345Z/
Pickaway OH-
1029 PM EST FRI FEB 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PICKAWAY COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM EST for
central Ohio.
LAT...LON 3984 8248 3981 8291 3994 8287 4012 8286
4013 8276 4016 8276 4026 8248 4025 8248
4024 8244 4005 8243
TIME...MOT...LOC 0328Z 246DEG 56KT 4013 8279 3994 8279 3985 8282
$$
OHC045-049-089-250345-
/O.CON.KILN.SV.W.0017.000000T0000Z-170225T0345Z/
Franklin OH-Fairfield OH-Licking OH-
1029 PM EST FRI FEB 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EST
FOR EASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND WESTERN LICKING
COUNTIES...
At 1028 PM EST, severe thunderstorms were located along a line
extending from near Johnstown to Reynoldsburg to Canal Winchester,
moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbus, Newark, Reynoldsburg, Gahanna, Pickerington, Heath,
Granville, Pataskala, Canal Winchester, Groveport, Johnstown,
Baltimore, Buckeye Lake, Hebron, Utica, Millersport, Granville South,
Fairfield Beach, Beechwood Trails and Summit Station.
This includes I-70 in Ohio between mile markers 108 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3984 8248 3981 8291 3994 8287 4012 8286
4013 8276 4016 8276 4026 8248 4025 8248
4024 8244 4005 8243
TIME...MOT...LOC 0328Z 246DEG 56KT 4013 8279 3994 8279 3985 8282
HAIL...<.75IN
WIND...60MPH
$$665
WWUS51 KILN 250338
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1038 PM EST FRI FEB 24 2017
OHC045-049-089-250348-
/O.EXP.KILN.SV.W.0017.000000T0000Z-170225T0345Z/
Franklin OH-Fairfield OH-Licking OH-
1038 PM EST FRI FEB 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN...
NORTHWESTERN FAIRFIELD AND WESTERN LICKING COUNTIES WILL EXPIRE AT
1045 PM EST...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 200 AM EST for
central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3984 8248 3981 8291 3994 8287 4012 8286
4013 8276 4016 8276 4026 8248 4025 8248
4024 8244 4005 8243
TIME...MOT...LOC 0338Z 246DEG 56KT 4019 8262 4000 8262 3991 8265
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 6:47 PM EST, 3 hours 26 minutes earlier.
Area forecast discussion, Feb 24, 6:47 PM EST, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 647 PM EST Fri Feb 24 2017 .SYNOPSIS... A low pressure system will track into the Great Lakes tonight while its associated cold front sweeps east across the Ohio Valley. Widespread showers and thunderstorms are expected as the cold front moves through. High pressure will gradually build back into the region late Saturday night into Sunday. More seasonable temperatures will spread into the area for the weekend. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Severe Thunderstorm Watch #38 is in effect for entire CWA until 07Z or 2 am EST. Previous discussion below is still valid. For tonight, focus remains on the potential for severe weather across the region as low pressure tracks toward Lake Huron while its attendant cold front sweeps east across the region. Convection to our west over Indiana still remains somewhat elevated. In addition, the airmass over our area is still slightly capped and somewhat mixed out in the low levels, which has lowered boundary layer moisture some from projected forecasts. With dynamic energy rounding the base of a large scale trough, and with large scale ascent taking place this evening, cap should erode, allowing thunderstorms to develop and move into our western zones. High resolution models continue to indicate that these storms may eventually merge amongst themselves while the cold front and any convection along its boundary catches up. Potential still exists for some rotating storms which will pose large hail and damaging winds. Tornado threat is still there but will depend largely how much the boundary layer remains linked to the atmosphere above into the evening hours. Severe threat will then tend toward more of a damaging wind threat as the convection tries to form a qlcs structure across our eastern zones. In any case, thunderstorms are expected to exit our far east between 1 am EST and 4 am EST. A dry slot (i.e. sinking air and lack of deep moisture) is still expected late tonight in the wake of frontal passage. Lows will be set by morning as CAA takes place and continues into Saturday. They should range from the mid 30s west to the upper 40s east. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... Parent large scale mid level trough is expected to pass across the Great Lakes and Ohio Valley on Saturday. CAA will result in slowly falling temperatures through the day. A few instability rain/and or snow showers may occur, but should end by Saturday evening. It will be brisk, but winds do not look as gusty as previously forecast. Gusts should be more in the 30 to 35 mph range. For Saturday night, mid level trough will exit to the east. Surface high pressure will gradually build into the Ohio Valley late. CAA stratocumulus will linger through at least early morning, with clearing expected from southwest to northwest late. Lows will fall into the lower to mid 20s. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Period will begin with high pressure centered just to the south of the fa in se KY. Skies will be mostly sunny, but temperatures will be seasonal with highs in the lower to mid 40s. Model continue with their differences for Sunday night into Monday with how quickly pcpn returns on the backside of the high. The GFS is slowed down it's pcpn from yesterday and is concentrating across southern sections. The CMC hemispheric and NAM are showing similar solutions, while the ECMWF remains dry. Trended the forecast towards the consensus solution. Temps and thicknesses are low enuf that the pcpn should fall as a rain snow mix. This first shot of pcpn slips e on Monday, before a more substantial area of pcpn lifts up into the region during the later half of Monday night. A warm front lifting through the region will keep temperatures warm enough for all rain. The best rain chances on Tuesday will be in the morning. Well above normal temperatures will return as highs will range from the upper 50s to lower 60s. Pcpn chance taper down during Tuesday aftn, then a cold front will swing through the region on Wednesday. Showers and possibly a thunderstorms (around the Ohio River) will develop Tuesday night and will last into Wednesday until fropa. Highs on Wednesday will probably be early with falling temperatures in the afternoon. Northwest flow develops for the end of the week, which should bring back more seasonable temperatures. In the fast flow, the models are having timing difference with embedded vort maxs. Ran a blend of the solutions to have chance PoPs during the time frame. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... Showers and thunderstorms continue to develop and move east into our region this evening. This initial convection is located in a prefrontal trough ahead of a cold front that is expected to sweep east across the terminals overnight. At some point, the front may catch up to this convection, eventually congealing into a more linear north/south structure. In any case, all terminals have the threat for thunderstorms in the forecast until cold frontal passage. Mainly MVFR conditions can be expected. However, local IFR visibilities will be possible in the stronger cores, along with gusty winds. Should these lower conditions threaten within 5 statue miles of the terminal, an amendment will be make. Predominate ceilings should remain in the VFR range in the dry slot behind frontal passage until Saturday morning. Winds will shift to the west and will become gusty to 25 knots. On Saturday, parent upper level trough will move east across the Great Lakes and Ohio Valley. MVFR post frontal stratocumulus can be expected. Ceilings will lower to MVFR at first before rising back above VFR late in the day. A few rain and/or snow showers will be possible, mainly near the northern terminals as some post frontal instability will be in place. High pressure will gradually build into the Ohio Valley Saturday night. Stratocumulus deck will eventually erode and shift east/northeast as cold pool of air moves away. Winds will also decrease Saturday evening. OUTLOOK...MVFR ceilings and visibilities possible Monday, Tuesday night, and Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hickman NEAR TERM...Hickman SHORT TERM...Hickman LONG TERM...Sites AVIATION...Hickman
Hazardous weather outlook, Feb 24, 4:09 PM EST, 6 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 409 PM EST Fri Feb 24 2017 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-035-042-043-051-060- 061-070-071-077-078-251200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mercer-Auglaize-Darke-Shelby-Miami- Preble-Montgomery-Butler-Warren-Hamilton-Clermont- 409 PM EST Fri Feb 24 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A strong cold front will move east across the region this evening. Thunderstorms are expected to develop along and ahead of the front. The potential exists for some thunderstorms to reach severe limits. The main severe weather threat will be damaging winds. However, large hail and isolated tornadoes will also be possible. The most likely time frame for severe weather will be between 7 PM and 11 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight. KYZ099-100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-251200- Mason-Lewis-Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison- Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton- Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 409 PM EST Fri Feb 24 2017 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A strong cold front will move east across the region tonight. Thunderstorms are expected to develop along and ahead of the front this evening and continue into the early morning hours. The potential exists for some thunderstorms to reach severe limits. The main severe weather threat will be damaging winds. The most likely time frame for severe weather will be between 11 PM and 4 AM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight.
In the hours before
Local storm report, Feb 24, 9:13 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
913 PM EST FRI FEB 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL 3 NE WILLIAMSBURG 39.08N 84.01W
02/24/2017 E0.88 INCH BROWN OH TRAINED SPOTTER
&&
MYRONPSpecial weather statement, Feb 24, 9:23 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Wilmington OH
923 PM EST FRI FEB 24 2017
OHZ072-079-080-250300-
Highland OH-Brown OH-Clinton OH-
923 PM EST FRI FEB 24 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BROWN...CENTRAL
CLINTON AND WESTERN HIGHLAND COUNTIES UNTIL 1000 PM EST...
At 923 PM EST, radar indicated a strong thunderstorm over Lynchburg,
moving northeast at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Wilmington, Hillsboro, Blanchester, Mount Orab, Lynchburg, New
Vienna, Russell, New Market, Clarksville, Martinsville, Mowrystown,
Fayetteville, Midland, St. Martin, Chasetown, Danville in Highland
County, Samantha, State Route 32 at US Route 68, Berrysville and
Morrisville.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3901 8402 3925 8399 3927 8401 3943 8399
3949 8376 3933 8360 3912 8355 3900 8388
TIME...MOT...LOC 0223Z 237DEG 34KT 3923 8380
HatzosSpecial weather statement, Feb 24, 9:25 PM EST, 48 minutes before
Special Weather Statement National Weather Service Wilmington OH 925 PM EST FRI FEB 24 2017 OHZ045-054-055-250245- Madison OH-Franklin OH-Union OH- 925 PM EST FRI FEB 24 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN... NORTHEASTERN MADISON AND SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 945 PM EST... At 924 PM EST, radar indicated a strong thunderstorm over London, moving northeast at 55 mph. STORM HAZARDS INCLUDE... Winds to 30 mph... One half inch diameter hail... Locations impacted include... Columbus, Dublin, Hilliard, London, Jefferson, Plain City, West Jefferson, New California, Lake Darby, Lafayette, Interstate 70 at US Route 42, Amity, State Route 29 at State Route 38, Resaca and Plumwood. This includes I-70 in Ohio between mile markers 74 and 86. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3986 8340 3991 8350 4019 8330 4007 8312 TIME...MOT...LOC 0224Z 221DEG 48KT 3992 8342
Special weather statement, Feb 24, 9:39 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
939 PM EST FRI FEB 24 2017
OHZ046-055-250315-
Delaware OH-Franklin OH-
939 PM EST FRI FEB 24 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN AND SOUTHERN
DELAWARE COUNTIES UNTIL 1015 PM EST...
At 939 PM EST, radar indicated a strong thunderstorm near Hilliard,
moving northeast at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Upper Arlington, Gahanna,
Hilliard, Worthington, Powell, Sunbury, Minerva Park, Ohio State
University, Polaris, Easton, New Albany, Shawnee Hills, Galena,
Marble Cliff, Riverlea and Alum Creek State Park.
This includes I-71 in Ohio between mile markers 111 and 138.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4035 8275 4010 8277 4000 8290 3998 8323
4011 8318 4011 8317 4020 8316 4036 8288
TIME...MOT...LOC 0239Z 239DEG 47KT 4007 8320
HatzosSpecial weather statement, Feb 24, 9:40 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Wilmington OH
940 PM EST FRI FEB 24 2017
OHZ053>055-063-064-072-250300-
Fayette OH-Madison OH-Clinton OH-Franklin OH-Pickaway OH-Clark OH-
940 PM EST FRI FEB 24 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
FRANKLIN...NORTHERN FAYETTE...NORTHWESTERN PICKAWAY...MADISON...
NORTHEASTERN CLINTON AND SOUTHEASTERN CLARK COUNTIES UNTIL 1000 PM
EST...
At 940 PM EST, radar indicated strong thunderstorms along a line
extending from near South Charleston to near Jeffersonville to near
Sabina, moving northeast at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Washington Court House, London, Jefferson, West Jefferson, Sabina,
Mount Sterling, South Charleston, Jeffersonville, Bloomingburg, Lake
Darby, Lafayette, South Solon, Midway, Harrisburg, Milledgeville,
Octa, Newport, Chenoweth, Interstate 71 at State Route 38 and
Georgesville.
This includes the following Interstates...
I-70 in Ohio between mile markers 79 and 86.
I-71 in Ohio between mile markers 65 and 92.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3961 8326 3944 8362 3959 8362 3982 8365
4002 8326 3984 8316
TIME...MOT...LOC 0240Z 230DEG 47KT 3979 8358 3964 8351 3947 8360Special weather statement, Feb 24, 9:52 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
952 PM EST FRI FEB 24 2017
OHZ063-073-079>082-250315-
Pike OH-Highland OH-Adams OH-Brown OH-Ross OH-Fayette OH-
952 PM EST FRI FEB 24 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ADAMS...
SOUTHEASTERN FAYETTE...NORTHWESTERN PIKE...HIGHLAND AND WESTERN ROSS
COUNTIES UNTIL 1015 PM EST...
At 952 PM EST, radar indicated a strong thunderstorm over Hillsboro,
moving northeast at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Locations impacted include...
Hillsboro, Greenfield, Leesburg, Marshall, Bainbridge, Pike Lake,
Kincaid Springs, Belfast, Rocky Fork Point, Highland Holiday,
Cynthiana, Russell, New Market, Good Hope, Frankfort, Emerald,
Highland, South Salem, Sinking Spring and East Monroe.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3915 8369 3928 8376 3937 8360 3951 8342
3939 8312 3916 8309 3900 8334 3897 8373
TIME...MOT...LOC 0252Z 238DEG 43KT 3918 8362
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:09 PM EST | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 36 min |
| Feb 24, 7:18 PM EST | Special Weather Statement | ILN | Miami | 27 min |
| Feb 24, 7:40 PM EST | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 17 min |
| Feb 24, 7:50 PM EST | Special Weather Statement | ILN | Champaign, Clark, Logan | 25 min |
| Feb 24, 8:12 PM EST | Special Weather Statement | ILN | Clark | 33 min |
| Feb 24, 8:15 PM EST | Special Weather Statement | ILN | Warren | 30 min |
| Feb 24, 8:23 PM EST | Special Weather Statement | ILN | Clermont | 37 min |
| Feb 24, 8:32 PM EST | Special Weather Statement | ILN | Union | 28 min |
| Feb 24, 8:38 PM EST | Special Weather Statement | ILN | Champaign | 37 min |
| Feb 24, 8:47 PM EST | Special Weather Statement | ILN | Clermont | 28 min |
| Feb 24, 8:53 PM EST | Special Weather Statement | ILN | Greene | 37 min |
| Feb 24, 8:55 PM EST | Special Weather Statement | ILN | Delaware | 35 min |
| Feb 24, 8:58 PM EST | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 32 min |
| Feb 24, 9:06 PM EST | Special Weather Statement | ILN | Clermont | 24 min |
| Feb 24, 9:10 PM EST | Special Weather Statement | ILN | Union | 20 min |
| Feb 24, 9:23 PM EST | Special Weather Statement | ILN | Clinton, Highland | 37 min |
| Feb 24, 9:25 PM EST | Special Weather Statement | ILN | Madison | 20 min |
| Feb 24, 9:39 PM EST | Special Weather Statement | ILN | Delaware | 36 min |
| Feb 24, 9:40 PM EST | Special Weather Statement | ILN | Fayette, Madison | 20 min |
| Feb 24, 9:48 PM EST | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Madison, Pickaway | 27 min |
| Feb 24, 9:52 PM EST | Special Weather Statement | ILN | Highland | 23 min |
| Feb 24, 10:17 PM EST | Special Weather Statement | ILN | Pickaway | 28 min |
| Feb 24, 10:40 PM EST | Special Weather Statement | ILN | Licking | 35 min |
| Feb 24, 11:03 PM EST | Special Weather Statement | ILN | Adams | 27 min |
| Feb 24, 11:08 PM EST | Special Weather Statement | ILN | Licking | 22 min |
| Feb 24, 11:15 PM EST | Severe Thunderstorm Warning | ILN | Licking | 15 min |
| Feb 24, 11:22 PM EST | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 23 min |
| Feb 24, 11:34 PM EST | Special Weather Statement | ILN | Scioto | 26 min |
| Feb 24, 11:44 PM EST | Severe Thunderstorm Warning | ILN | Scioto | 31 min |
| Feb 24, 11:45 PM EST | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 30 min |
| Feb 25, 12:25 AM EST | Special Weather Statement | ILN | Hocking | 35 min |
| Feb 25, 12:28 AM EST | Special Weather Statement | ILN | Franklin | 32 min |
| Feb 25, 10:21 AM EST | Special Weather Statement | ILN | Warren | 39 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.